# SDR DALA2025020400826

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 59,158 hours, 30,935 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid Valve
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 "F/CLT SLAT TIP BRK FAULT" MSG BEFORE DOOR CLOSE. CORRECTIVE ACTION: ON ARRIVAL UNABLE TO DUPLICATE FAULT. R/R RT WTB SOLENOID VLV 34CVA AS PRECOUSIONARY PER A319 AMM 27-81. SYS OPS CHK GOOD. A/C OK FOT SVC. (6695640)
